# SDR DALA2018121807254

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 76,945 hours, 57,955 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Shorted
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORT AFT HANDSET IS SHOCKING THEM DURING USE. REPLACED SERVICE INTER PHONE CRADLE AND HANDSET PER MD-88 AMM 23-40-04. SYSTEMS CHECK NORMAL. (LP5082682)
